# SDR CA060726003

- Difficulty date: July 25, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Snias AS350*
- Aircraft time: 6,667 hours
- Engine: Allsn 250C30
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 35013001
- Condition: Making Metal
- Location: Main Rotor
- Part time: 5,074 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER INSTALLING A OVERHAULED FREEWHEEL, METAL WAS FOUND FOUR SEPARATE TIME IN 61.1 HOURS, SILVER FLAKES FOUND ON CHIP PLUG. (TC NR 20060726003)
